# SDR 344031

- Difficulty date: December 10, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATION LIGHT NOT WORKING.  REMOVED AND REPLACED LIGHT BULBS, OP CHECKED GOOD.
